# SDR AALA20130523003

- Difficulty date: May 23, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 65,544 hours, 22,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR EXIT LIGHT ABOVE DOOR INOPERATIVE.  REPLACED POWER SUPPLY M731.  OPS CHECK NORMAL.
